MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATHLON PS X3 TIBIAL INSERT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer

Stryker Orthopaedics-Mahwah TRIATHLON PS X3 TIBIAL INSERT; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Catalog Number 5532-G-611
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The following information was provided: patient was brought to or with slight instability and had clunking in the knee.At revision arthroplasty, it was discovered the post on a ps poly implant had broken off at the base.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a triathlon insert was reported.The event was confirmed via evaluation of the provided photographs.Method & results: -product evaluation and results: visual inspection: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted insert with evidence of the post having fractured off the device.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that 'patient was brought to or with slight instability and had clunking in the knee.At revision arthroplasty, it was discovered the post on a ps poly implant had broken off at the base.' the reported device was not returned however photographs were provided for review.The photographs show a recently explanted insert with evidence of the post having fractured off the device no further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24791426
Report Number0002249697-2026-00267
Device Sequence Number13193577
Product Code JWH
UDI-Device Identifier07613327050851
UDI-Public07613327050851
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2017
Device Catalogue Number5532-G-611
Device Lot NumberMLMR74
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale
Patient Weight243 LB